# SDR TWAA0005302

- Difficulty date: April 4, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 23,113 hours, 11,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AFT OF THE FORWARD GALLEY AND AFT OF SEAT ROW 10.  REPLACED LIGHT ASSEMBLY.  CHECK-C 9-19-99 STL.
